# SDR MALA090119

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 15,842 hours, 13,845 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Unknown
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WE HAD A "GEAR DISAGREE" WARNING WITH THE NOSE GEAR BOX SYMBOL IN RED. PERFORMED CHAPTER 7 CHECKLIST AND LIGHT DID NOT PERSIST. RETURNED FOR A NORMAL LANDING. THE CREW RETURNED AND LANDED AFTER CIRCLING TO REDUCE WEIGHT AND LAND UNDER MAX LANDING WEIGHT. CREW DECLARED AN EMERGENCY AS A PRECAUTION. COMPLETED 409 NR 359081 REPLACED NLG PROX SENSOR BRACKET. OPS CHECKS GOOD.
